# SDR DALA1150343217

- Difficulty date: August 12, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 62,706 hours, 27,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR IL STRUCK JETWAY WHEN ROLLED BACKWARD.  FOUND LOWER AFT CORNER OF DOOR SEAL RETAINER DAMAGED.  C/W ERA 495347-14 REV ORIG.  REMOVED AND INSTALLED NEW RETINER CHANNEL PER ERA 495347-14 REV.  CLOSED LOG AND REMOVED MONITOR INSPECTION PER ALERT 26AUG11 AND LOG COMMENTS.  MON, 32 L/L, 8221184; INSP; ER495347II; SEAL RET; 1201 00-0552-8-8688 01201 COMPLETED 26AUG11 ATL.
